# SDR ASOA200900254

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED APPROX 1.5 INCH LONG AT PAX DOOR CABLE ASSIST PULLEY IN THE RADIUS OF THE ANGLE.   COMPLIED WITH REPAIR TO PAX DOOR AFT DRAG ANGLE REF REO 601R-52-11-513, REV A FOR WORK PERFORMED.
